Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DogMaster234

Switching To Accutane

Recommended Posts

Hey all,

I've been doing the regimen for about three months now and have seen some great results in terms of whiteheads. However, I still get inflamed red pimples that have left more marks on my face than before I started. In addition, my face has been swolen, dry and flakey, but I have noticed a lot of people keep telling me my face is swollen as hell. I'm thinking I'm allergic to the Bp, even though I've become used to the full dosage. I've been on every antibiotic pill and every topical known to man, and none of it has helped like the Bp. Tonight I got my family's support, and I think I'm going to attempt a run at accutane. Tomorrow I'll ask my doctor, but for now I think I'll have to slowly ween myself off of dkr due to the swelling. I'd like to thank you all for the support, and I'll keep everyone posted on the topic. Thank you all

Link to comment
Share on other sites

i made the same choice, the regimen isn't for everyone. I am now 2 months and 4 days into accutane and it is just a relief knowing that my skin will be clear in the next 4 months, fingers crossed. Acne is getting really old!

Link to comment
Share on other sites

Hey all,

I've been doing the regimen for about three months now and have seen some great results in terms of whiteheads. However, I still get inflamed red pimples that have left more marks on my face than before I started. In addition, my face has been swolen, dry and flakey, but I have noticed a lot of people keep telling me my face is swollen as hell. I'm thinking I'm allergic to the Bp, even though I've become used to the full dosage. I've been on every antibiotic pill and every topical known to man, and none of it has helped like the Bp. Tonight I got my family's support, and I think I'm going to attempt a run at accutane. Tomorrow I'll ask my doctor, but for now I think I'll have to slowly ween myself off of dkr due to the swelling. I'd like to thank you all for the support, and I'll keep everyone posted on the topic. Thank you all

or, you know, quit cold turkey immediately - you will break out, yes, because youre not treating the acne with anything (nothing to do with quitting suddenly that makes no difference). If youre having an allergic reaction to it then slowly weening yourself off is only going to prolong your pain and swelling, i fail to see the logic - do yourself a favour and stop using it immediately (think any doctor/derm would say the same thing).

Link to comment
Share on other sites

I just decided to stop altogether, I need my skin back to normal before I start accutane. Now I just cleanse and moisturizer, but I also spot treat with prescription tretinoin .01% gel that my doctor just prescribed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×